Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I hope this is the right place to ask this. 27 year old female.

I've been having a problem lately. I had some light diarrhea before a date (nerves, not weird for me), so I took Imodium. I ended up taking more, maybe too much- Four that day. I didn't go again for a few days, and when I did, all I did was pass some bloody mucus.

The next day, I started passing ACTUAL stool with the mucus (which after a while stopped having any blood in it, so that's a plus I guess). The stool was fine and normal, but causes horrible pain on my lower abdominal when its going down. I noticed this was the only time when I was in pain (although between BMs I'll feel awfully crampy and achy, but the next day I felt pretty good since I was "empty" and hadn't eaten a single thing, so nothing was moving through that "problem area")

So here I am afraid to eat, so I haven't. What could this be? Could the constipation from all that Imodium have jump started something? I'm pretty normal otherwise; No actual diarrhea just regular stool and mucus, no fever, no nausea, no vomiting, my appetite is fine (oh god I want to eat), perfectly hydrated. I wanted to make an appointment with my doctor, but he's out of town (middle of nowhere, so I have to wait)

I've gotten mixed results in my results, a few people suggested to me it could be an anal fissure, but I thought those were just like cuts more closer to the opening? It's my lower abdominal that hurts.

Loading...

Oh- Worth adding, my last colonoscopy/endoscopy came up clean.
Reply

Loading...